# SDR GTIA2022032436333

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 43,723 hours, 20,099 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Hinge Arm
- Part number: D5537131620000
- Condition: Corroded
- Part time: 43,724 hours, 20,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER ARM HINGE #6 CORRODED. RAF 275970401 CREATED.-REVIEWED NR#5001140903-0050 AND TASK CARD 1003692350-0010,PERFORMED REPAIR BY REPLACEMENT OF RUDDER HINGE ARM BR # 6 I.A.W. SPIRIT EO 5546-2202 REVISION 00
